Mathematical Research Letters
Volume 15 (2008)
On the properties of the exchange graph of a cluster algebra
Pages: 321 – 330
We prove a conjecture about the vertices and edges of the exchange graph of a cluster algebra $\A$ in two cases: when $\A$ is of geometric type and when $\A$ is arbitrary and its exchange matrix is nondegenerate. In the second case we also prove that the exchange graph does not depend on the coefficients of $\A$. Both conjectures were formulated recently by Fomin and Zelevinsky.
Published 1 January 2008